# SDR AMTA200500091

- Difficulty date: January 26, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 5,658 hours, 1,672 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT STRUT O/H DET 1 DISPLAYED.  PERFORMED FIM 261200FIG103/104 NO FAULTS FOUND ALSO AFLOTS CARD INDICATIONS LED INDICATE NO FAILURES.  (K)
